RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 3, Pages 711–727 (Mi fpm99)  

This article is cited in 1 scientific paper (total in 1 paper)

On a determinant criterion of weak-perfectness for systems of functions holomorphic in infinity and their connection with some classes of high order difference operators

A. S. Osipov

Scientific Research Institute for System Studies of RAS

Abstract: A one-to-one correspondence is established between the systems of functions holomorphic in infinity characterized by convergence of their simultaneous Hermit–Pade approximants and some classes of difference operators applied to the integration of nonlinear lattices.

Full text: PDF file (671 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.53+530.1
Received: 01.05.1995

Citation: A. S. Osipov, “On a determinant criterion of weak-perfectness for systems of functions holomorphic in infinity and their connection with some classes of high order difference operators”, Fundam. Prikl. Mat., 1:3 (1995), 711–727

Citation in format AMSBIB
\Bibitem{Osi95}
\by A.~S.~Osipov
\paper On a determinant criterion of weak-perfectness for systems of functions holomorphic in infinity and their connection with some classes of high order difference operators
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 3
\pages 711--727
\mathnet{http://mi.mathnet.ru/fpm99}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1788552}
\zmath{https://zbmath.org/?q=an:0869.39005}


Linking options:
  • http://mi.mathnet.ru/eng/fpm99
  • http://mi.mathnet.ru/eng/fpm/v1/i3/p711

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osipov, A, “On some issues related to the moment problem for the band matrices with operator elements”, Journal of Mathematical Analysis and Applications, 275:2 (2002), 657  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:193
    Full text:41
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019